# SDR FDKA200709441

- Difficulty date: September 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 16,441 hours, 15,092 cycles
- System (JASC): 3432 · Glide Slope System
- Part: Detector
- Part number: 7010133
- Part serial: 01086268
- Condition: Malfunctioned
- Part time: 15,727 hours, 14,507 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED T/O DUE TO F/O'S HEADING OFF 30 PERCENT.  REMOVED AND REPLACED FLUX DETECTOR.
